# SDR QXEA9600011

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825PH
- Make and model: Dhav DHC8102
- Aircraft serial: 213
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 864202
- Condition: Intermittent
- Location: Nlg
- Component: Eldec
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SEA - NOSE GEAR RED UNSAFE ADVISORY LIGHT AND GEAR HANDLE LIGHT CYCLED ON AND OFF FOR VARYING LENGTHS OF TIME IN CRUISE.  AIRCRAFT LANDED IN SEA WITHOUT FURTHER PROBLEM.  AIRCRAFT INSPECTED AND FERRIED TO PDX.  NLG DRAG STRUT PROX SENSOR FAILED AIR/GRO TEST.  DRAG STRUT PROX SENSOR REPLACED AND CHECKED GOOD IAW MAINT MANUAL ON GEAR SWING.  AIRCRAFT RETURNED TO SERVICE.
